Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2005 year

On the number of branches of periodic solutions, EQUADIFF 2003, World Scientific Publishing, 2005, 246-248

Download (113.5 KB)

Authors: Krasnosel'skii A., Rachinskii D.I.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site